# SDR ALGA089090

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 1,220 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C651A2001101
- Part serial: M1296
- Condition: Cracked
- Location: T/R Driveshaft
- Part time: 88 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE CRACKED LAMINATE ON TAIL ROTOR DISC PACK. REMOVED AND REPLACED.
